# SDR A6WA201543072

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 29,867 hours, 29,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4027, EMERGENCY LIGHTS ROWS 1- 5 ARE DIM.  INSPECTED & CLEANED CONDENSATION FROM LIGHTING CONNECTORS.  REINSTALLED THE EMERGENCY LIGHT IAW AMM 33-51-01, SUP 12-032 & 13-022.  PERFORMED OPS CHECK.  OPS CHECKED GOOD.
